# SDR DALA2022013100615

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,882 hours, 8,122 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 FAP PUSH BOTON EMERGENCY LIGHT FAILURE WORK INTERMITTENT. CORRECTIVE ACTION: REMOVED AND REPLACED FAP AND PERFORMED OBRM DOWLOAD PROCEDURE AND PERFORMED GROUND SCANNING OF CIDS. AS PER A330 AMM 23-73. (2103522)
